MAUDE Adverse Event Report: HL CORP. (SHENZHEN) DRIVE; STEERABLE KNEE WALKER

HL CORP. (SHENZHEN) DRIVE; STEERABLE KNEE WALKER
Model Number RTL12505
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a steerable knee walker by an end users' mother, who reported that the knee pad post broke and her son "fell to the ground and got hurt." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
STEERABLE KNEE WALKER
Manufacturer (Section D)
HL CORP. (SHENZHEN)
the 3rd industrial park
bitou village, song gang town
baoan district, shenzhen, guangdong 51810 5
CH  518105
MDR Report Key16723593
Report Number2438477-2023-00023
Device Sequence Number7225817
Product Code ITJ
UDI-Device Identifier00822383247151
UDI-Public00822383247151
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2023
Device Age7 YR
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/12/2023